| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device does not power on. in this state the device may not be able to deliver defibrillation therapy, if needed. there was no patient use associated with the reported event.
Additional Manufacturer Narrative
The customer will receive a replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
The product assessment center (pac) technician evaluated the customer's device and was able to verify the reported issue.The root cause of the issue is determined to be battery depletion.